Reactions 1704, p306 - 2 Jun 2018 Elastosis perforans serpiginosa: case report A 55-year-old man developed elastosis perforans serpiginosa during treatment with penicillamine [D‐penicillamine]. The man presented with a 30-year history of bilateral nodules and papules on the axillae. He had been receiving treatment with penicillamine [route and dosage not stated] for cystinuria, since the age of 14. His lesions persisted, despite receiving liquid nitrogen cryotherapy and various courses of topical corticosteroid. His recent incisional biopsy was consistent with penicillamine induced elastosis perforans serpiginosa [outcome not stated]. Author comment: "We present details of the case, an illustration of the pertinent histological features, and a review of relevant literature regarding [penicillamine] induced [elastosis perforans serpiginosa]." Andrews S, et al. D-penicillamine induced elastosis perforans serpiginosa: A case report, clinicopathological correlation, and review of the literature. Australasian Journal of Dermatology 59 (Suppl. 1): 36, May 2018. Available from: URL: https:/ /doi.org/10.1111/ajd.17_12815 [abstract] - Australia 803323447 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud